# SDR 2008UALA03469

- Difficulty date: June 19, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 62,526 hours, 18,016 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 4R ARMING LEVER OUT OF ADJUSTMENT.  FOUND A PIECE OF SAFETY WIRE AT THE GIRT BAR MECHANISM PUSHROD, CAUSING ROD TO BIND.  REPOSITIONED WIRE, AFTER RE-INSTALL, OPS CHECK OF DOOR EMERGENCY MECHANISM, NORMAL NO BINDING.
